# SDR PNC20063

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: General aviation
- Aircraft: N353PC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20053
- Aircraft time: 335 hours, 288 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 52071184
- Condition: Separated
- Location: Landing Gear
- Part time: 94 hours, 89 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE SIDEWALL SEPERTED AT SEVERAL LOCATIONS ABOUT ONE INCH ABOVE BEAD SEAT,NEAR MOLDING MARK. ABOUT A ONE INCH LONG VOID.
